MathSciNet Relay Station
MathSciNet bibliographic data
MR2496126 60C05
Janson, Svante Sorting using complete subintervals and the maximum number of runs in a randomly evolving sequence. Ann. Comb. 12 (2009), no. 4, 417–447.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement